Your symptoms sound a lot like PAD, Peripheral Arterial Disease. It is a serious circulation problem. Here is a list of common symptoms.
The most common symptom of PAD is called claudication, which is leg pain that occurs when walking or exercising and disappears when the person stops the activity.
Other symptoms of PAD include: numbness and tingling in the lower legs and feet, coldness in the lower legs and feet, and ulcers or sores on the legs or feet that don’t heal. (http://www.thegvi.com/services/peripheral-arterial-disease/)
I am sorry to hear about the numbness and unpleasant sensations you are experiencing in your lower extremities.
Reruho has offered you a good suggestion. It should be considered when you consult your PCP. PAD can cause the symptoms you described. Numbness and tingling in the lower legs and feet, coldness in the lower legs and feet are the most common symptoms along with pain.
PAD does not usually reach into your upper thighs or hips. Therefore I would also consider the possibility of a spinal structure condition.... such as a nerve entrapment, stenosis of your spinal canal or a similar disorder. However it's also possible the the thigh and hip sensation(s) is a referred pain condition..... meaning any issue in your far lower extremities (calves, feet) is causing you to feel discomfort in another area (your hip/thighs). Sometimes even a change in gait can cause pain or symptoms in areas that are not related to the actual problem.
Whatever the reason it is important that you consult your PCP and obtain a DX. I do hope you will let us know what you discover. We'll look forward to your updates with interest.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.